Publications
Analog of the Hausdorff-Young theorem for the Lebedev integral. Integral Transforms Spec. Funct.. 2005;16:597-607.
Index transforms World Scientific Publishing Co., Inc., River Edge, NJ 1996.
An index integral and convolution operator related to the Kontorovich-Lebedev and Mehler-Fock transforms. Complex Anal. Oper. Theory. 2012;6:947-970.
The hypergeometric approach to integral transforms and convolutions. Vol 287 Kluwer Academic Publishers Group, Dordrecht 1994.Edit
On the integral transformation associated with the product of gamma-functions. Port. Math. (N.S.). 2003;60:337-351.
Lebedev's type index transforms with the modified Bessel functions. Commun. Math. Anal.. 2016;19(2):68-81.
A radial version of the Kontorovich-Lebedev transform in the unit ball. Opuscula Math.. 2011;31:137-146.Edit
Integral and series transformations via Ramanujan's identities and Salem's type equivalences to the Riemann hypothesis. Integral Transforms Spec. Funct.. 2014;25:255-271.
The Kontorovich-Lebedev type transforms and their convolutions. In: Complex analysis and generalized functions (Varna, 1991). Publ. House Bulgar. Acad. Sci., Sofia; 1993. 3. p. 348-360p.
On a testing-function space for distributions associated with the Kontorovich-Lebedev transform. Collect. Math.. 2006;57:279-293.
Index integral transformations of Titchmarsh type. J. Comput. Appl. Math.. 1997;85:169-179.
On the general index transforms in $L_p$-space. S\=urikaisekikenky\=usho Kōky\=uroku. 1995:60-71.Edit
Uncertainty principles for the Kontorovich-Lebedev transform. Math. Model. Anal.. 2008;13:289-302.
Composition theorems of Plancherel type for index transformations. Dokl. Akad. Nauk Belarusi. 1994;38:29-32, 122 (1995).
Index transforms associated with generalized hypergeometric functions. Math. Methods Appl. Sci.. 2004;27:35-46.
A general class of Voronoi's and Koshliakov-Ramanujan's summation formulas involving $d_k(n)$. Integral Transforms Spec. Funct.. 2011;22:801-821.
On the Weber integral equation and solution to the Weber–Titchmarsh problem. Journal of Mathematical Analysis and Applications. 2018;460(1):400-410.